# SDR FDEA201205211913

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3231
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE LAVATORY SERVICE PANEL CUT OUT EDGE DOUBLER AFT/INBD   CORNER BUCKLED COMPLIED WITH EA F-5330-157269 FUSELAGE PLATES AND SKIN-SECTION 41-SKIN CORROSION.  REPAIR STA 418-430 S-28L REF 8100-9 DATED MAY 17, 2012.  MAJOR REPAIR.
